# SDR P5CA9500516

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LOWER SKIN AT BOOST PUMP ACCESS, LEFT WING.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER 57-30-01.
